# SDR CA030103007

- Difficulty date: December 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,933 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 11543008435
- Condition: Cracked
- Location: Fuselage
- Part time: 14,019 hours, 15,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A STRUCTURAL INSPECTION, BULKHEAD AT STATION 236.5 WAS FOUND CRACKED WHERE IT JOINS WITH RT SIDE FRAME BETWEEN RT STRINGER NR 12 AND 13. FRAME/BULKHEAD REPAIR CARRIED OUT IN ACCORDANCE WITH RAYTHEON FIELD REPAIR FR-KA-00814.
